Show simple item record

dc.contributor.authorIsakov, Victor, 1947-
dc.date.accessioned2013-07-22T21:34:58Z
dc.date.available2013-07-22T21:34:58Z
dc.date.issued2004
dc.identifier.citationIsakov, V. (2004). "Carleman Estimates and Applications to Inverse Problems." Milan Journal of Mathematics 72(1): 249-271.en_US
dc.identifier.issn1424-9286
dc.identifier.issn1424-9294
dc.identifier.urihttp://dx.doi.org/10.1007/s00032-004-0033-6
dc.identifier.urihttp://hdl.handle.net/10057/6018
dc.descriptionClick on the DOI link to access the article (may not be free)en_US
dc.description.abstractThis review paper describes some general and recent results of possible interest for mathematicians studying or using uniqueness of the continuation or working on control theory or inverse problems for partial differential equations. We restrict the exposition to equations of second order or some important systems of such equations.en_US
dc.language.isoen_USen_US
dc.publisherBirkhäuser Verlag Basel/Switzerlanden_US
dc.relation.ispartofseriesMilan Journal of Mathematics;v.72 no.1
dc.subjectCarleman estimatesen_US
dc.subjectPseudo-convexityen_US
dc.subjectCauchy problemen_US
dc.titleCarleman estimates and applications to inverse problemsen_US
dc.typeArticleen_US
dc.description.versionPeer reviewed
dc.rights.holderCopyright 2004 Birkhäuser Verlag Basel/Switzerland


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record